On the Nilpotency of a Pair of Lie Algebras

Authors

  • Ali Gholamian
  • Hossein Eghdami

DOI:

https://doi.org/10.11113/matematika.v32.n1.805

Abstract

‎In this paper‎, ‎we introduce the new concepts of nilpotency‎, upper and lower central series for a pair of Lie algebras $(L,N)$‎, in which $N$ is an ideal of Lie algebra $L$‎. ‎We study the‎ properties of these concepts and prove the analogue of Robinson‎

‎Theorem for a pair of Lie algebras plays an important role to find‎ the results connecting to the idea of nilpotency in the pair of‎ ‎Lie algebras‎. ‎In particular we find a criterion such that an‎ extension of pair of Lie algebras can be nilpotent‎.

Downloads

Published

2016-06-30

How to Cite

Gholamian, A., & Eghdami, H. (2016). On the Nilpotency of a Pair of Lie Algebras. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 32(1), 1–5. https://doi.org/10.11113/matematika.v32.n1.805

Issue

Section

Articles